# SDR AU000455

- Difficulty date: May 23, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: G126
- Condition: Misinstalled
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ESCAPE SLIDERAFT INFLATION BOTTLE SAFETY PIN STILL FITTED. SLIDEWOULD NOT HAVE OPERATED WHEN REQUIRED.  PERSONNEL / MAINTENANCE ERROR.
